Simple Search:

Analysis of ecological model with Holling type IV functional response


Citation

Ali, Safaa Jawad and Md. Arifin, Norihan and Naji, Raid Kamel and Ismail, Fudziah and Bachok, Norfifah (2016) Analysis of ecological model with Holling type IV functional response. International Journal of Pure and Applied Mathematics, 106 (1). pp. 317-331. ISSN 1311-8080; ESSN: 1314-3395

Abstract / Synopsis

In this paper a three-species of predator-prey food chain model with Holling type IV functional response is proposed. The boundedness of the solution of the model is discussed. Stability analysis of the system is carried out. The dynamics of the predator-prey food chain model with simplified Holling type IV functional response is investigated theoretically as well as numerically.


Download File

[img]
Preview
PDF (Abstract)
Analysis of ecological model with Holling type IV functional response.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.12732/ijpam.v106i1.26
Publisher: Academic Publications
Keywords: Food chain; Bifurcation; Holling Type IV; Periodic; Chaotic
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 13 Jul 2018 16:47
Last Modified: 13 Jul 2018 16:47
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.12732/ijpam.v106i1.26
URI: http://psasir.upm.edu.my/id/eprint/55047
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item